# SDR FDEA201408082120

- Difficulty date: August 8, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 33,658 hours, 16,554 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER NR 1 AUTO PRESS DISPLAYED A DELTA P PRESS OF 8.6, SWITCH TO AUTO PRESS NR 2 TO REMEDY.  NR 2 AUTO  PRESS LOWERED DELTA P PRESS TO 8.5 BUT REMAINED FLASHING.  CRUISE ALT WAS FL 380.  CABIN ALT DISPLAYED 7300.  PERFORMED PRESSURIZATION PER MM 05-53-00-00.  LEAKDOWN FROM 8 PSID WAS 0.5 LBS IN 110 SEC (MM LIMIT IS 1 PSI) - CHECKS GOOD.  PER TSI INSTRUCTIONS PERFORMED TEST PER MM 21-51-32-06 - CHECKS GOOD.  PERFORMED CABIN PRESS. CONTROL AND MONITORING TESTS PER TSM 21-30-00. ALL TESTS GOOD.
